Facebook Pixel
EmpowHER Guest

I was prescribed birth control pills for 3 months to regulate my period since I'm trying to have a baby, is been the 3 months and now that im off the pill I had my period lasted 5 days then 2days went by and now i got my period again is this norma?

By Anonymous January 23, 2015 - 1:31pm
Rate This

This time my period is heavier than the other times which were really light.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Your body might be taking some time to readjust after being on the Pill. It sometimes takes a cycle or two. 

Keep having sex every other day from days 10 to 18 in order not to miss ovulation. 

Good luck! 


January 23, 2015 - 4:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!